Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 30, NWS Cleveland, OH

April 20, 2013

NWS Cleveland, OH issued this small craft advisory at Apr 20, 2013, 3:33 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2013, 3:33 AM EDT (07:33 UTC)
Expired
Apr 20, 2013, 9:18 PM EDT
In force
18 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WHUS71 KCLE 200733
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
333 AM EDT SAT APR 20 2013

LEZ142>144-201545-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
/O.NEW.KCLE.SC.Y.0030.130420T0733Z-130420T2000Z/
/O.CAN.KCLE.LO.Y.0010.000000T0000Z-130420T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
333 AM EDT SAT APR 20 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER
ADVISORY HAS BEEN CANCELLED. 

* WINDS AND WAVES: WEST WINDS HAVE DIMINISHED TO 30 KNOTS AND WILL
  DIMINISH TO 10 TO 20 KNOTS BY LATE IN THE DAY. WAVES OF 7 TO 10
  FEET WILL ALSO SUBSIDE TO 2 TO 4 FEET BY LATE IN THE DAY.

* LOW WATER: THE WATER LEVEL AS OF 930 PM WAS 14 INCHES ABOVE
  CHART DATUM AND SLOWLY RISING. WATER LEVELS ARE EXPECTED TO
  REMAIN ABOVE THE CRITICAL MARK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-200845-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
/O.CAN.KCLE.LO.Y.0010.000000T0000Z-130420T0800Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
333 AM EDT SAT APR 20 2013

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. 

WEST WINDS HAVE DIMINISHED TO 30 KNOTS AND WILL CONTINUE TO SLOWLY
DECREASE TODAY.  

$$

LEZ145-146-201545-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
/O.NEW.KCLE.SC.Y.0030.130420T0733Z-130420T2000Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
333 AM EDT SAT APR 20 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: WEST WINDS HAVE DIMINISHED TO 30 KNOTS AND
  WILL DIMINISH TO 10 TO 20 KNOTS BY LATE IN THE DAY. WAVES OF 7
  TO 10 FEET WILL ALSO SUBSIDE TO 2 TO 4 FEET BY LATE IN THE DAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ165-166-200845-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
333 AM EDT SAT APR 20 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WEST WINDS HAVE DIMINISHED TO 30 KNOTS AND WILL CONTINUE TO SLOWLY
DECREASE TODAY. 

$$

LEZ061-147>149-167>169-201300-
/O.EXT.KCLE.GL.W.0009.000000T0000Z-130420T1300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
333 AM EDT SAT APR 20 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* WINDS AND WAVES: WEST GALES TO 35 KNOTS WILL CONTINUE EARLY
  TODAY. THE WINDS AND WAVES WILL SLOWLY DECREASE LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
3 follow-up statements
625 
WHUS71 KCLE 201349
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 AM EDT SAT APR 20 2013

LEZ147>149-202200-
/O.EXB.KCLE.SC.Y.0030.000000T0000Z-130421T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
949 AM EDT SAT APR 20 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS AND WAVES: WEST WINDS HAVE DIMINISHED TO 30 KNOTS AND WILL
  DIMINISH TO 10 TO 20 KNOTS BY LATE IN THE DAY. WAVES OF 7 TO 10
  FEET WILL ALSO SUBSIDE TO 2 TO 4 FEET BY LATE IN THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-202000-
/O.CON.KCLE.SC.Y.0030.000000T0000Z-130420T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
949 AM EDT SAT APR 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO
  10 TO 15 KNOTS THIS AFTERNOON. WAVES OF 5 TO 7 FEET WILL ALSO
  SUBSIDE TO 2 TO 4 FEET BY LATE IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
313 
WHUS71 KCLE 201956
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT SAT APR 20 2013

LEZ142>146-202100-
/O.CAN.KCLE.SC.Y.0030.000000T0000Z-130420T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
356 PM EDT SAT APR 20 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA
AND WILL CONTINUE TO DECREASE TONIGHT.

$$

LEZ147>149-210200-
/O.CON.KCLE.SC.Y.0030.000000T0000Z-130421T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
356 PM EDT SAT APR 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10
  TO 20 KNOTS BY LATE EVENING. WAVES OF 5 TO 7 FEET WILL ALSO
  SUBSIDE TO 2 TO 4 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
694 
WHUS71 KCLE 210118
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT SAT APR 20 2013

LEZ147>149-210230-
/O.CAN.KCLE.SC.Y.0030.000000T0000Z-130421T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
918 PM EDT SAT APR 20 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHWEST WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS...ALLOWING
WAVES TO SUBSIDE TO 2 TO 4 FEET. WINDS WILL TURN TO THE NORTH AT 5
TO 15 KNOTS OVERNIGHT...ALLOWING WAVES TO SUBSIDE TO 1 TO 3 FEET
BY DAYBREAK SUNDAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 1:24 AM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 20, 1:24 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
124 AM EDT SAT APR 20 2013

.SYNOPSIS...
A TROUGH WILL CROSS THE AREA EARLY SATURDAY MORNING THEN HIGH
PRESSURE FROM CENTRAL CANADA WILL BUILD SOUTHEAST. THE HIGH WILL
MOVE EAST OF THE AREA ON SUNDAY. THE NEXT COLD FRONT WILL NOT ARRIVE
UNTIL TUESDAY NIGHT OR WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
NO SIGNIFICANT CHANGES TO ORIGINAL FORECAST.

ORIGINAL DISCUSSION...
TRAILING SHORT WAVE OVER IOWA WILL CROSS THE AREA EARLY SATURDAY
MORNING. MOST OF THE SYNOPTIC MOISTURE IS ONLY PROGGED TO GET AS
DEEP AS AROUND 700 MB BUT A SPRINKLE/FLURRY POSSIBLE JUST ABOUT
ANYWHERE. WITH THE WEST FLOW OFF LAKE ERIE THERE COULD BE SOME
ENHANCEMENT IN THE SNOWBELT AND CANNOT RULE OUT A FROSTING OF WET
SNOW. THE FORECAST WILL HAVE A TENTH OR TWO OF SNOW BUT THE
WORDING WILL LIKELY SAY "NONE" OR "LITTLE OR NO".

WILL NOT GO TOO COLD ON LOW TEMPERATURES TONIGHT DUE TO THE CLOUDS
AND THE WIND. UPSTREAM LOWS WERE MOSTLY IN THE LOWER AND MID 30S AND
WILL FORECAST THE SAME. IT COULD BE A FEW DEGREES WARMER AT THE
IMMEDIATE LAKE SHORE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
WILL NOT BE IN A HURRY TO CLEAR THINGS OUT ON SATURDAY. THE
STRATOCUMULUS EXTENDS WELL TO THE WEST. AS THE CLEARING COMES EAST
SATURDAY MORNING IT WILL LIKELY CU BACK UP SINCE IT IS COLD ALOFT SO
WE COULD TRANSITION FROM "CLOUDY" TO "MOSTLY CLOUDY". THERE  IS A
BETTER CHANCE OF DECENT SUNSHINE ACROSS NORTHWEST OHIO BY LATE
AFTERNOON. WHERE IT STAYS MOSTLY CLOUDY THE FORECAST HIGH
TEMPERATURES WILL BE A FEW DEGREES BELOW THE GFS/MAV MOS HIGH
TEMPERATURE GUIDANCE...CLOSER TO THE NAM/MET GUIDANCE.

WE SHOULD BE ABLE TO CLEAR PRETTY QUICKLY SATURDAY EVENING EXCEPT
PERHAPS ACROSS NE OH/NW PA WHERE PATCHES OF CLOUDS MAY COME OFF
LAKE ERIE FOR A WHILE. LOWS WILL DIP INTO THE 20S. IT COULD GET VERY
COLD IF IT WERE TO GET COMPLETELY CALM BUT I WORRY ABOUT THE FLOW
VEERING TO THE NORTHEAST AND EAST. SOMETIMES THE WIND STAYS UP A FEW
MPH HIGHER THAN THE MODELS FORECAST AND IDEAL RADIATIONAL COOLING
DOES NOT DEVELOP. WILL FORECAST LOWS MOSTLY IN THE UPPER 20S WITH
MID 20S INLAND NE OH/NW PA AND THE COLD SPOTS.

A FEW HIGH CLOUDS WILL APPEAR BY SUNDAY BUT THEY SHOULD REMAIN THIN
AND WE SHOULD END UP WITH PLENTY OF SUNSHINE. THE NORTHEAST TO EAST
WIND WILL KEEP TEMPS SUPPRESSED ALONG THE LAKE ERIE LAKE SHORE (40S
TO AROUND 50) BUT WE SHOULD RECOVER INTO THE MID 50S ELSEWHERE.

MONDAY SHOULD OPEN THE DOOR FOR A FEW MORE HIGH CLOUDS BUT
ALL-IN-ALL ANOTHER NICE DAY. THE FLOW WILL COME AROUND FROM THE
SOUTHEAST AND ALL SHOULD SHARE IN THE WARM UP...INTO THE LOWER AND
MID 60S EXCEPT PERHAPS SOME UPPER 50S IN NORTHWEST PENNSYLVANIA.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE EXTENDED MODELS SHOW A COLD FRONT MOVING THROUGH THE FORECAST
AREA TUESDAY NIGHT THROUGH WEDNESDAY.  THIS FRONT WILL MOVE EAST OF
THE AREA ON WEDNESDAY NIGHT. THE 12Z RUN OF THE GFS IS A LITTLE
FASTER WITH THE SYSTEM THAN THE ECMWF.  SEVERAL SHORT WAVES IN THE
UPPER FLOW WILL MOVE THROUGH THE REGION THURSDAY AND FRIDAY.  THE
TIMING...LOCATION AND STRENGTH OF THE SHORT WAVES WILL MAKE IT
DIFFICULT TO TIME PRECIP TOWARD THE END OF THE WEEK.  IN THE CURRENT
FORECAST PACKAGE...I WILL BRING THUNDERSTORMS INTO THE WESTERN
SECTIONS OF THE AREA LATE TUESDAY AFTERNOON AS THE COLD FRONT APPROACHES.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR ALL AREAS TUESDAY
NIGHT AND WEDNESDAY.  HIGH PRESSURE BUILDS IN WEDNESDAY NIGHT.
THE 12Z RUN OF THE GFS SHOWS A WEAK SHORT WAVE APPROACHING THE
FORECAST AREA THURSDAY INTO FRIDAY. THE ECMWF SHOWS A MUCH STRONGER
WAVE BUT THE TIMING IS LATER AND MORE TOWARD FRIDAY.  BASED ON THE
TRENDS AND UNCERTAINTY OF THESE MODELS I WILL KEEP SCATTERED SHOWERS
IN THE FORECAST THROUGH THE END OF THE WEEK.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A TROUGH IS CURRENTLY MOVING ACROSS THE AREA. THIS FEATURE HAS
KICKED OF SOME LIGHT RAIN OR SNOW SHOWERS. THIS FEATURE SHOULD BE
EAST OF THE AREA BY DAYBREAK. SOME LINGERING LIGHT PRECIP COULD
AFFECT KERI INTO MIDDAY BUT THE REMAINDER OF THE AREA SHOULD BE
DRY BY 12Z. CIGS FOR THE MOST PART ARE VFR BUT PERIODS OF MVFR
AREA LIKELY THE REMAINDER OF THE NIGHT. EXPECT SKIES TO BEGIN TO
SCT OUT LATER THIS AFTERNOON FROM WEST TO EAST. GUSTY SW FLOW WILL
BECOME W BY DAYBREAK. GUSTS IN THE 25 TO 30 KNOT RANGE ARE LIKELY
INTO THE AFTERNOON HOURS.

.OUTLOOK...NON VFR POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING.

&&

.MARINE...
SUSTAINED GALE FORCE WINDS CONSISTENTLY BEING REPORTED ON WESTERN
HALF OF LAKE ERIE AND WILL CONTINUE GALE WARNING INTO THE NIGHT IN
ADDITION TO THE LOW WATER ADVISORY FOR THE WESTERN BASIN. HAVE
RAISED A GALE WARNING FOR EASTERN LAKE ERIE. WITH COLDER AIR MOVING
IN AND THE GRADIENT REMAINING TIGHT WITH AN UPSTREAM
TROUGH...CURRENT SUSTAINED 30 KNOTS WILL HIT MARGINAL GALES TONIGHT.
WINDS JUST OFF THE SURFACE BEGIN TO SUBSIDE TOWARD 12Z SATURDAY
ALONG WITH A SHIFT TO A MORE WEST-NORTHWEST FLOW WITH THE TROUGH
PASSAGE. FROM THAT POINT WILL SEE A DIMINISHING TREND. SMALL CRAFT
ADVISORIES WILL FOLLOW THE GALES FOR MUCH OF SATURDAY. HIGH PRESSURE
MOVES IN SATURDAY NIGHT AND CALMS THE LAKE. THE HIGH SHIFTS EAST
MONDAY AND WINDS WILL COME AROUND TO THE SOUTHEAST. SOUTHERLY FLOW
CONTINUES INTO MID WEEK WHEN A COLD FRONT APPROACHES THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR LEZ061-
     147>149-167>169.
     GALE WARNING UNTIL 4 AM EDT EARLY THIS MORNING FOR LEZ142>146-
     162>166.
     LOW WATER ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     LEZ142>144-162>164.

&&

SYNOPSIS...KOSARIK
NEAR TERM...DJB/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...GARNET
AVIATION...KUBINA
MARINE...OUDEMAN
Hazardous weather outlook, Apr 19, 9:25 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
925 PM EDT FRI APR 19 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-210130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
925 PM EDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-210130-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
925 PM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ145-146-165-166-210130-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
925 PM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-210130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
925 PM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.